# SDR QMLA2018012318010

- Difficulty date: January 23, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N253LF
- Make and model: Snias AS350B3
- Aircraft serial: AS7158
- Aircraft time: 2,982 hours, 6,674 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Dented
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE RT SIDE OF TAILBOOM JUST ABOVE HORIZONTAL STAB APPROXIMATELY 5 INCHES IN LENGTH.
